MathSciNet Relay Station
MathSciNet bibliographic data
MR914864 (89f:34004) 34A20 (35Q20 58F07)
It·s, A. R.; Kapaev, A. A. The method of isomonodromic deformations and relation formulas for the second Painlevé transcendent. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 51 (1987), no. 4, 878--892, 912; translation in Math. USSR-Izv. 31 (1988), no. 1, 193–207
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement